| Model Number |
Y341H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: could you please confirm the procedure/event date? alert date appears to be 07/27, however procedure/event date was entered as 07/28.Both the alert date and procedure/event date are (b)(6) 2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Event related to mw # 2210968-2021-07423.
Event or Problem Description
It was reported that a patient underwent an ob-gyn procedure on (b)(6) 2021 and suture was used.The suture broke during continuous suturing.No adverse patient consequences were reported.Additional information was requested.